# SDR UPS804663

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N798UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45898
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame Ftg
- Condition: Corroded
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE FOUND EXFOLIATED CORROSION ON FWD SIDE OF FRAME FITTING IN MAIN CABIN, STA 440 LONG 21L.  MAINTENANCE REMOVED AND REPLACED FITTING PER DCI SRM 51-1-21D AND 51-3-1.
